MAUDE Adverse Event Report: CARDINAL HEALTH 1410Z KENDALL 1PR/PK 10PR/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH 1410Z KENDALL 1PR/PK 10PR/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 31469219
Medical Device Problem Codes Loss of or Failure to Bond (1068); Sparking (2595)
Health Effect - Clinical Code Erythema (1840)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the patient was shocked three times successfully and on the fourth shock, arcing and sparks came from the pad.It was noted that the pad was possibly coming off/not adhering well on that fourth shock.She did sustain a small area of redness to her skin and when checking on her at the transfer facility, it was noted to still be just red with no blistering or anything more severe.The patient had no chest hair and was not diaphoretic.There was no additional medical intervention required.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.A device history record review could not be performed because a lot number was not received with the complaint.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause, therefore a corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.

Brand Name
1410Z KENDALL 1PR/PK 10PR/CA
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
215 hebert st
gananoque K7G 2 Y7
CA   K7G 2Y7
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18579942
Report Number9681860-2024-00002
Device Sequence Number7030571
Product Code MKJ
UDI-Device Identifier20192253017455
UDI-Public20192253017455
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number31469219
Device Catalogue Number31469219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2024
Supplement Date Received by Manufacturer01/13/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexFemale